# SDR TWRA9971

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 65B100022
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FUOND L-1 DOOR GIRT BAR SUPPORT ROD TO LIFTER BROKEN.  REMOVED AND REPLACED SUPPORT ROD, PER MM 52-11-07.  REMOVED AND REPLACED SUPPORT ROD, PER MM 52-11-07.  (M)
